# SDR AALA20030226

- Difficulty date: February 22, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT SIDE ROWS 31-37 EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
